Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 42, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 23, 2013, 9:29 AM CDT for Clay County, Jasper County, Richland County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2013, 9:29 AM CDT (14:29 UTC)
- Expired
- Jun 23, 2013, 3:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, IL, Jasper County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 59 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.5 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 568 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
511
WGUS53 KILX 231429
FFWILX
ILC025-079-159-232030-
/O.NEW.KILX.FF.W.0042.130623T1429Z-130623T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
929 AM CDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
SOUTHERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 330 PM CDT SUNDAY
* AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES SHOW AROUND 2 INCHES OF RAIN
HAS ALREADY FALLEN OVER WESTERN RICHLAND COUNTY...AND THUNDERSTORMS
ARE CONTINUING TO DEVELOP OVER THE SAME AREAS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OLNEY...BOGOTA...CALHOUN...CLAREMONT...CLAY CITY...DUNDAS...
INGAHAM...NOBLE...PARKERSBURG...SAILOR SPRINGS...SCHNELL...STE.
MARIE AND WEST LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3857 8816 3859 8816 3860 8843 3899 8836
3896 8797 3857 8795 3856 8804
$$
CHS2 follow-up statements
035
WGUS73 KILX 231703
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1203 PM CDT SUN JUN 23 2013
ILC025-079-159-232030-
/O.CON.KILX.FF.W.0042.000000T0000Z-130623T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-RICHLAND IL-CLAY IL-
1203 PM CDT SUN JUN 23 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EASTERN CLAY...RICHLAND
AND SOUTHERN JASPER COUNTIES UNTIL 330 PM CDT...
AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR
ESTIMATES SHOW 3 TO 4 INCHES OF RAIN HAS FALLEN OVER EASTERN CLAY...
WESTERN RICHLAND...AND SOUTHERN JASPER COUNTIES.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
OLNEY...BOGOTA...CALHOUN...CLAREMONT...CLAY CITY...DUNDAS...
INGAHAM...NOBLE...SAILOR SPRINGS...SCHNELL...STE. MARIE
AND WEST LIBERTY.
AT 1155 AM LOCAL LAW ENFORCEMENT OFFICIALS REPORTED SEVERAL ROADS
COVERED WITH WATER IN WESTERN RICHLAND COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 3857 8816 3859 8816 3860 8843 3899 8836
3896 8797 3857 8795 3856 8804
$$
CHS011
WGUS73 KILX 232024
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
324 PM CDT SUN JUN 23 2013
ILC025-079-159-232038-
/O.EXP.KILX.FF.W.0042.000000T0000Z-130623T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-RICHLAND IL-CLAY IL-
324 PM CDT SUN JUN 23 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN CLAY...
RICHLAND AND SOUTHERN JASPER COUNTIES WILL BE ALLOWED TO EXPIRE AT
330 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3857 8816 3859 8816 3860 8843 3899 8836
3896 8797 3857 8795 3856 8804
$$
CHSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 5:38 AM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Jun 23, 5:38 AM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 538 AM CDT SUN JUN 23 2013 .DISCUSSION... ISSUED 230 AM CDT SUN JUN 23 2013 SHORT TERM...TODAY THROUGH TUESDAY... PROBLEMATIC FORECAST CONTINUES FOR THE NEXT FEW DAYS IN REGARDS TO CONVECTIVE DEVELOPMENT. EVENTS OF THE LAST COUPLE DAYS HAVE SHOWN HOW LEFTOVER BOUNDARIES LEAD TO REDEVELOPMENT IN THE HEAT OF THE DAY...AND ANOTHER SUCH BOUNDARY IS DROPPING SOUTHWARD THROUGH FAR NORTHERN ILLINOIS...FORMED BY A DECAYING MCS OVER WISCONSIN AND SOUTHEAST MINNESOTA. SOME WEAK BOUNDARIES ALSO DETECTED OVER SOUTHEAST ILLINOIS LOOPING WESTWARD INTO AREAS SOUTHWEST OF SAINT LOUIS. STORMS THAT FORM TODAY SHOULD BE VERY EFFICIENT RAIN MAKERS AGAIN...AS PRECIPITABLE WATER VALUES WILL BE AROUND 1.7 INCHES AND 700 MB WINDS OF LESS THAN 10 KNOTS INDICATE THE STORMS WILL BE IN NO HURRY TO MOVE ONCE THEY FORM. LATEST RAP AND HRRR MODELS SHOW SOME DEVELOPMENT TAKING PLACE AS EARLY AS SUNRISE NEAR THE SOUTHERN OUTFLOW...AND AFTERNOON DEVELOPMENT SHOULD ACCOMPANY THE NORTHERN BOUNDARY. HAVE GONE A LITTLE MORE AGGRESSIVE WITH THE POPS AS A RESULT WITH 30-40 PERCENT MOST AREAS TODAY. OVERNIGHT PROBLEM THEN SHIFTS TO TRACK OF THE NEXT MCS WHICH SHOULD FORM OVER IOWA THIS EVENING. NAM AND GFS ARE MORE PROGRESSIVE WITH SPREADING IT OVER MUCH OF ILLINOIS BY EARLY MONDAY MORNING...WHILE THE LATEST ECMWF IS SLOWER AND SHUNTS MOST OF IT OFF TO OUR NORTH. LEANING TOWARD A MORE SOUTHERN SOLUTION AT THE MOMENT WITH 40-50 PERCENT POPS FROM ABOUT I-55 NORTHWEST... WITH MAINLY SLIGHT CHANCES ACROSS THE SOUTHEAST. ONCE THIS PARTICULAR MCS EXITS ON MONDAY...THE STORM TRACK FOR THE NEXT ROUND SHIFTS A BIT FURTHER NORTH AS SOME UPPER RIDGING BUILDS INTO THE MID-MISSISSIPPI VALLEY. TEMPERATURE-WISE...STILL LOOKING LIKE 90 DEGREES OR A BIT HIGHER IS LIKELY THE NEXT FEW DAYS...PROVIDED THE STORMS DO NOT GET OUT OF CONTROL. SLOW BUILD OF THE DEW POINTS TOWARD THE MID 70S WILL RESULT IN HEAT INDEX VALUES A FEW DEGREES HIGHER EACH DAY...WITH MOST AREAS JUST ABOVE 100 FOR HEAT INDEX BY TUESDAY AFTERNOON. LONG TERM...WEDNESDAY THROUGH SATURDAY... SUMMER-TIME PATTERN TO CONTINUE THROUGH MID WEEK. MAIN STORM TRACK WILL BE ACROSS THE NORTH CENTRAL STATES...WITH SOME POTENTIAL FOR SHOWERS/STORMS FURTHER SOUTH AS THE OUTFLOWS FROM THE NIGHTLY MCS SYSTEMS DROP INTO OUR AREA. BEST CHANCE OF RAIN WILL PROBABLY BE WEDNESDAY NIGHT...AS A SHORTWAVE DROPS INTO THE MIDWEST ALONG WITH AN ASSOCIATED SURFACE BOUNDARY. AS THE END OF THE WEEK PROGRESSES...UPPER LEVEL RIDGING WILL BUILD ACROSS THE ROCKIES...WITH A NORTHWEST FLOW BRINGING COOLER CONDITIONS TO THE MIDWEST FOR FRIDAY AND ESPECIALLY THE WEEKEND. THINK MOST OF THE RAIN THREAT WILL BE OUT OF THE AREA BY THURSDAY EVENING...BUT WEAK TROUGHS ROTATING THROUGH THE MIDWEST MAY COMPLICATE THIS THINKING. GEELHART && .AVIATION... ISSUED 532 AM CDT SUN JUN 23 2013 COVERAGE OF CONVECTION THIS PERIOD AND ITS AFFECT ON CIGS/VSBYS THE MAIN FORECAST CHALLENGE. REMNANT CONVECTIVELY INDUCED VORT MAX OVER SOUTH CENTRAL IL THIS MORNING TRYING TO KICK OFF SOME MORE SHOWERS AND THUNDERSTORMS OVER SE AND SRN IL...SOUTH OF OUR TAF SITES. EXPECT THAT AREA TO FILL IN LATER THIS MORNING...POSSIBLY AFFECT KCMI AFTR 15Z. ADDITIONAL CONVECTION WILL BE POSSIBLE ACRS THE WEST LATER THIS AFTN AS STORMS ACRS IOWA RE-ITENSIFY JUST WEST OF THE MISSISSIPPI RIVER AND THEN HEAD EAST. SOME OF THE MODELS TRY TO CURE THOSE STORMS MORE TO THE SE WHILE OPERATIONAL MODELS SUGGEST MORE OF AN EASTWARD TRACK WHICH WOULD INCLUDE ALL OF OUR SITES LATE THIS AFTN AND EARLY THIS EVENING. WILL STILL INCLUDE VCTS DURING THE TIME FRAME WE THINK THE STORMS WILL BE MOVING THRU...AND THEN ONCE CONFIDENCE INCREASES WITH RESPECT TO TIMING AND COVERAGE...WE WOULD THEN BE ABLE TO PIN DOWN A TIME FRAME FOR A TEMPO GROUP. AWAY FROM THE SHOWERS AND TSRA...WE CAN EXPECT VFR CONDITIONS...BUT ANY TAF AREA THAT SEES THE PRECIP MAY EXPERIENCE SOME BRIEF MVFR AND LOCALLY IFR CIGS AND VSBYS IN SOME OF THE HEAVIER PRECIP. SFC WINDS WILL REMAIN OUT OF THE SOUTH TODAY WITH SPEEDS OF 10 TO 15 KTS WITH OCCASIONAL GUSTS UP TO 20 KTS BEFORE WINDS DIMINISH TO AROUND 10 KTS THIS EVENING. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 23, 4:47 AM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 447 AM CDT SUN JUN 23 2013 ILZ027>031-036-037-040-041-047-241100- CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 447 AM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA...ESPECIALLY THIS AFTERNOON INTO THIS EVENING. A FEW OF THE STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WINDS AND HAIL...ALONG WITH TORRENTIAL RAINFALL...WITH RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WITH SOME OF THE MORE INTENSE STORMS. IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING WILL BE COMMON WITH THE STRONGER STORMS INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG AND NORTHWEST OF THE ILLINOIS RIVER. A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY NIGHT AND CONTINUING THROUGH THURSDAY EVENING. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. CURRENT INDICATIONS SUGGEST THE TIME FRAME FOR ACTIVATION WILL BE FROM 200 PM UNTIL 800 PM. ILZ038-042>046-048>057-061-241100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY- VERMILION- 447 AM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN TODAY INTO EARLY TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING WITH A FEW STRONG STORMS POSSIBLE AGAIN...ROUGHLY ALONG AND NORTHWEST OF THE ILLINOIS RIVER. A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON THURSDAY WITH ANOTHER THREAT FOR THUNDERSTORMS STARTING WEDNESDAY NIGHT AND CONTINUING THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-241100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 447 AM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR AGAIN TODAY INTO EARLY TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THIS AREA ALREADY RECEIVED FROM 2 TO 3 INCHES OF RAIN OVER THE PAST 24 HOURS SO ANY ADDITIONAL HEAVY RAIN ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS MAY BRING A RENEWED THREAT FOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY WITH ANOTHER THREAT COMING IN THE WEDNESDAY NIGHT THROUGH FRIDAY TIME FRAME AS A STRONG COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SMITH
In the hours before
Local storm report, Jun 23, 6:17 AM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
617 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM HEAVY RAIN 1 NW STE. MARIE 38.94N 88.04W
06/23/2013 M2.86 INCH JASPER IL MESONET
24 HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.
&&
SMITHLocal storm report, Jun 23, 6:26 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
626 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 AM HEAVY RAIN 6 SSE CLAY CITY 38.61N 88.31W
06/23/2013 M1.45 INCH CLAY IL CO-OP OBSERVER
24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.
&&
LAUFENBERGLocal storm report, Jun 23, 7:14 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN WINDSOR 39.44N 88.60W
06/23/2013 M1.96 INCH SHELBY IL CO-OP OBSERVER
24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.
0645 AM HEAVY RAIN NEOGA 39.32N 88.45W
06/23/2013 E2.30 INCH CUMBERLAND IL CO-OP OBSERVER
24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.
0700 AM HEAVY RAIN 3 SW EFFINGHAM 39.09N 88.59W
06/23/2013 M1.13 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR RAINFALL...MOST OCCURRED SATURAY AFTERNOON.
0700 AM HEAVY RAIN PANA 39.39N 89.08W
06/23/2013 M1.20 INCH CHRISTIAN IL CO-OP OBSERVER
24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.
&&
LAUFENBERGLocal storm report, Jun 23, 7:56 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
756 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HEAVY RAIN BEECHER CITY 39.19N 88.79W
06/23/2013 M1.17 INCH EFFINGHAM IL CO-OP OBSERVER
24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.
0726 AM HEAVY RAIN 2 NE NEOGA 39.34N 88.43W
06/23/2013 M1.42 INCH CUMBERLAND IL MESONET
24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.
&&
LAUFENBERGLocal storm report, Jun 23, 8:08 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
808 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN 1 W NEWTON 38.99N 88.18W
06/23/2013 M2.53 INCH JASPER IL CO-OP OBSERVER
24-HOUR RAINFALL...MOST OCCURRED SATURDAY AFTERNOON.
&&
LAUFENBERGLocal storm report, Jun 23, 9:17 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
917 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL FISHER 40.32N 88.35W
06/22/2013 M1.00 INCH CHAMPAIGN IL CO-OP OBSERVER
DELAYED REPORT. HAIL STARTED AS PEA-SIZED THEN GOT UP TO
THE SIZE OF QUARTERS.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:53 AM CDT | Flash Flood Warning | ILX | Clay | 6 hr |
| Jun 23, 11:25 AM CDT | River Flood Warning | ILX | Clay, Richland | 7 days |
| Jun 23, 12:20 PM CDT | Flash Flood Warning | ILX | Effingham | 6 hr |
| Jun 23, 3:40 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Tazewell, Woodford | 65 min |
| Jun 23, 4:56 PM CDT | Flash Flood Warning | ILX | Clay | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.